# SDR UALA2012032601893

- Difficulty date: March 24, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 77,106 hours, 22,351 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT THAT CONNECTS BETWEEN TEE DUCT AND LT GROUND CONNECTION IS CRACKED AT MATING SURFACE.  REPLACED DUCT, LEAK CHECK NORMAL.
